# SDR AALA20160529002

- Difficulty date: May 29, 2016
- Submitted: May 31, 2016
- Operation: Air carrier
- Aircraft: N105NN
- Make and model: Airbus A321-231
- Aircraft serial: 5904
- Aircraft time: 8,652 hours, 1,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32146210
- Part serial: 143064
- Condition: Inoperative
- Location: Cabin
- Part time: 1,697 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  EPSU 11WL TESTED INOPERATIVE.  R & R POWER SUPPLY UNIT IAW AMM 33-51-38-000-001-A.
